Alert archive / Utah / Flash Flood Watches in 2021
Flash Flood Watch 11, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this flash flood watch at Aug 1, 2021, 3:21 AM MDT for 19 counties in Utah. It took effect at Aug 1, 2021, 12:00 PM MDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Aug 1, 2021, 3:21 AM MDT (09:21 UTC)
- In effect from
- Aug 1, 2021, 12:00 PM MDT
- Expired
- Aug 2, 2021, 12:00 AM MDT
- In force
- 12 hr
- Issued by
- NWS Salt Lake City, UT
- Flood severity
- None
Counties Beaver County, UT, Carbon County, UT, Duchesne County, UT, Emery County, UT, Garfield County, UT, Iron County, UT, Juab County, UT, Kane County, UT, Millard County, UT, Piute County, UT, Salt Lake County, UT, San Juan County, UT, Sanpete County, UT, Sevier County, UT, Summit County, UT, Utah County, UT, Wasatch County, UT, Washington County, UT, Wayne County, UT
The radar
The Cedar City radar (KICX), 184 km from the middle of the area, began a volume at 09:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 9.4 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 663 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 2595 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
411 WGUS65 KSLC 010921 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Salt Lake City UT 321 AM MDT Sun Aug 1 2021 UTZ106-111-113-115>131-011800- /O.NEW.KSLC.FF.A.0011.210801T1800Z-210802T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Utah Valley-Wasatch Mountains South of I-80-Wasatch Plateau/Book Cliffs-Western Millard and Juab Counties-Eastern Juab/Millard Counties-Central Mountains-Sanpete Valley-Sevier Valley-Castle Country-San Rafael Swell-Southwest Utah-Lower Washington County-Zion National Park-Southern Mountains-Upper Sevier River Valleys-Bryce Canyon Country-South Central Utah-Capitol Reef National Park and Vicinity-Western Canyonlands-Glen Canyon Recreation Area/Lake Powell- Including the cities of Loa, Salina, Lehi, Mt Pleasant, Hurricane, Provo, Springdale, Panguitch, St George, Scofield, Ivins, Ephraim, Richfield, Milford, Scipio, Alton, Price, Torrey, Manti, Cedar City, Delta, Brighton, Koosharem, Fish Lake, Emery, Alta, Bryce Canyon City, Payson, Nephi, Circleville, Green River, Escalante, Beaver, Cove Fort, Hanksville, Fillmore, Kanab, Goblin Valley, Bullfrog, Indian Canyon, Castle Dale, Little Sahara, Brian Head, Joes Valley, and Big Water 321 AM MDT Sun Aug 1 2021 ...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT TODAY THROUGH THIS EVENING... The National Weather Service in Salt Lake City has issued a * Flash Flood Watch for a portion of Utah, including the following areas, Castle Country, Central Mountains, Eastern Juab/Millard Counties, San Rafael Swell, Sanpete Valley, Sevier Valley, Wasatch Plateau/Book Cliffs, Western Millard and Juab Counties, Utah Valley, Wasatch Mountains South of I-80, Bryce Canyon Country, Capitol Reef National Park and Vicinity, Glen Canyon Recreation Area/Lake Powell, South Central Utah, Southern Mountains, Upper Sevier River Valleys, Western Canyonlands, Lower Washington County, Southwest Utah and Zion National Park. * From Noon MDT today through this evening. * Thunderstorms capable of producing torrential rainfall are expected this afternoon and evening across central and southern Utah. * Heavy rainfall may result in flash flooding, especially in slot canyons, slickrock areas, small streams and normally dry washes, and urban areas. Debris flows are also possible near recent burn scars. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ MPS
3 follow-up statements
098 WGUS65 KSLC 011520 FFASLC Flood Watch National Weather Service Salt Lake City UT 920 AM MDT Sun Aug 1 2021 UTZ106-111-113-115>131-020600- /O.CON.KSLC.FF.A.0011.210801T1800Z-210802T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Utah Valley-Wasatch Mountains South of I-80-Wasatch Plateau/Book Cliffs-Western Millard and Juab Counties-Eastern Juab/Millard Counties-Central Mountains-Sanpete Valley-Sevier Valley-Castle Country-San Rafael Swell-Southwest Utah-Lower Washington County-Zion National Park-Southern Mountains-Upper Sevier River Valleys-Bryce Canyon Country-South Central Utah-Capitol Reef National Park and Vicinity-Western Canyonlands-Glen Canyon Recreation Area/Lake Powell- Including the cities of Loa, Salina, Lehi, Mt Pleasant, Hurricane, Provo, Springdale, Panguitch, St George, Scofield, Ivins, Ephraim, Richfield, Milford, Scipio, Alton, Price, Torrey, Manti, Cedar City, Delta, Brighton, Koosharem, Fish Lake, Emery, Alta, Bryce Canyon City, Payson, Nephi, Circleville, Green River, Escalante, Beaver, Cove Fort, Hanksville, Fillmore, Kanab, Goblin Valley, Bullfrog, Indian Canyon, Castle Dale, Little Sahara, Brian Head, Joes Valley, and Big Water 920 AM MDT Sun Aug 1 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... The Flash Flood Watch continues for * A portion of Utah, including the following areas, Castle Country, Central Mountains, Eastern Juab/Millard Counties, San Rafael Swell, Sanpete Valley, Sevier Valley, Wasatch Plateau/Book Cliffs, Western Millard and Juab Counties, Utah Valley, Wasatch Mountains South of I-80, Bryce Canyon Country, Capitol Reef National Park and Vicinity, Glen Canyon Recreation Area/Lake Powell, South Central Utah, Southern Mountains, Upper Sevier River Valleys, Western Canyonlands, Lower Washington County, Southwest Utah and Zion National Park. * Through this evening. * Thunderstorms capable of producing torrential rainfall are expected this afternoon and evening across central and southern Utah. * Heavy rainfall may result in flash flooding, especially in slot canyons, slickrock areas, small streams and normally dry washes, and urban areas. Debris flows are also possible near recent burn scars. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ CRK
969 WGUS65 KSLC 020313 FFASLC Flood Watch National Weather Service Salt Lake City UT 913 PM MDT Sun Aug 1 2021 UTZ122>128-020415- /O.CAN.KSLC.FF.A.0011.000000T0000Z-210802T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southwest Utah-Lower Washington County-Zion National Park-Southern Mountains-Upper Sevier River Valleys-Bryce Canyon Country-South Central Utah- Including the cities of Milford, Circleville, Kanab, Alton, St George, Hurricane, Koosharem, Bryce Canyon City, Cedar City, Panguitch, Escalante, Springdale, Brian Head, Beaver, and Ivins 913 PM MDT Sun Aug 1 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch has been cancelled for a portion of Utah, including the following areas, Bryce Canyon Country, South Central Utah, Southern Mountains, Upper Sevier River Valleys, Lower Washington County, Southwest Utah and Zion National Park. The Flood Watch is cancelled. $$ UTZ106-111-113-115>121-129>131-020600- /O.CON.KSLC.FF.A.0011.000000T0000Z-210802T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Utah Valley-Wasatch Mountains South of I-80-Wasatch Plateau/Book Cliffs-Western Millard and Juab Counties-Eastern Juab/Millard Counties-Central Mountains-Sanpete Valley-Sevier Valley-Castle Country-San Rafael Swell-Capitol Reef National Park and Vicinity- Western Canyonlands-Glen Canyon Recreation Area/Lake Powell- Including the cities of Loa, Salina, Lehi, Mt Pleasant, Provo, Scofield, Ephraim, Richfield, Scipio, Price, Torrey, Manti, Delta, Brighton, Fish Lake, Emery, Alta, Payson, Nephi, Green River, Cove Fort, Hanksville, Fillmore, Goblin Valley, Bullfrog, Indian Canyon, Castle Dale, Little Sahara, Joes Valley, and Big Water 913 PM MDT Sun Aug 1 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... The Flash Flood Watch continues for * A portion of Utah, including the following areas, Castle Country, Central Mountains, Eastern Juab/Millard Counties, San Rafael Swell, Sanpete Valley, Sevier Valley, Wasatch Plateau/Book Cliffs, Western Millard and Juab Counties, Utah Valley, Wasatch Mountains South of I-80, Capitol Reef National Park and Vicinity, Glen Canyon Recreation Area/Lake Powell and Western Canyonlands. * Until Midnight MDT tonight. * Showers and thunderstorms capable of producing very heavy rainfall will continue through the remainder of the evening hours. * Heavy rainfall may result in flash flooding, especially in slot canyons, slickrock areas, small streams and normally dry washes, and urban areas. Debris flows are also possible near recent burn scars. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ MPS
621 WGUS65 KSLC 020547 FFASLC Flood Watch National Weather Service Salt Lake City UT 1147 PM MDT Sun Aug 1 2021 UTZ106-111-113-115>121-129>131-020700- /O.EXP.KSLC.FF.A.0011.000000T0000Z-210802T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Utah Valley-Wasatch Mountains South of I-80-Wasatch Plateau/Book Cliffs-Western Millard and Juab Counties-Eastern Juab/Millard Counties-Central Mountains-Sanpete Valley-Sevier Valley-Castle Country-San Rafael Swell-Capitol Reef National Park and Vicinity- Western Canyonlands-Glen Canyon Recreation Area/Lake Powell- Including the cities of Loa, Salina, Lehi, Mt Pleasant, Provo, Scofield, Ephraim, Richfield, Scipio, Price, Torrey, Manti, Delta, Brighton, Fish Lake, Emery, Alta, Payson, Nephi, Green River, Cove Fort, Hanksville, Fillmore, Goblin Valley, Bullfrog, Indian Canyon, Castle Dale, Little Sahara, Joes Valley, and Big Water 1147 PM MDT Sun Aug 1 2021 ...FLASH FLOOD WATCH WILL EXPIRE AT MIDNIGHT MDT TONIGHT... The Flash Flood Watch will expire at Midnight MDT tonight for a portion of Utah, including the following areas, Castle Country, Central Mountains, Eastern Juab/Millard Counties, San Rafael Swell, Sanpete Valley, Sevier Valley, Wasatch Plateau/Book Cliffs, Western Millard and Juab Counties, Utah Valley, Wasatch Mountains South of I-80, Capitol Reef National Park and Vicinity, Glen Canyon Recreation Area/Lake Powell and Western Canyonlands. Additional flooding is no longer expected tonight. $$ WFO SLC
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood watch went out at Jul 31, 3:12 PM MDT, 12 hours 9 minutes earlier.
Area forecast discussion, Jul 31, 3:12 PM MDT, 12 hours 9 minutes before
Area Forecast Discussion National Weather Service Salt Lake City UT 312 PM MDT Sat Jul 31 2021 .SYNOPSIS...Deep moisture will remain across Utah and southwest Wyoming through Monday. This will result in an extended period of thunderstorm chances with a heavy rain threat, along with temperatures trending slightly below normal. A warming and drying trend is anticipated by midweek. && .SHORT TERM (Through 12Z Tuesday)...Utah and southwest Wyoming remain under a moist southerly flow this afternoon with high pressure centered just to the east. PWs are in excess of 1.0" across the majority of the area, with some values as high as 1.4" over parts of western Utah. With daytime heating, showers and thunderstorms have predictably developed over the higher terrain with some storms drifting into some valleys just to the north of the terrain. Convection will continue to develop through the afternoon and into the early evening, with very heavy rain possible with any storms that develop along with gusty winds, frequent lightning, and small hail. The clouds and moisture will also keep high temperatures at or below seasonal normals once again. Shortwave energy over the Great Basin is expected to lift northward, reaching far northwest Utah Sunday afternoon before sliding east across northern Utah through Monday. This will provide additional instability, especially across western and northern portions of the forecast area. This will also bring some better shear which could lead to more organized and/or longer lived convection. As a result, anticipating that tomorrow will be at least a bit more active than today. However, as this wave lifts northward, it will start to bring some drier air into southwest Utah as early as tomorrow afternoon, so convection should be more focused over central and northern Utah. Drier air will continue to move in from the south on Monday as high pressure builds over the Great Basin. Still anticipating another good round of convection for northern and eastern portions of the forecast area but southern and western portions of the area should be noticeably drier and less active. .LONG TERM (After 12Z Tuesday)...Monsoon activity ends, but some diurnal convection will linger over the higher terrain. Most everyone will see a quiet and dry forecast for much of the week and into next weekend, with warming temperatures. Slight subtleties emerge within the long range model outputs for a weak monsoon surge occurring across far southern Utah by next weekend. A large amplitude ridge axis across the interior west will extend north into northern Montana. Utah will be positioned underneath the ridge axis with the flow shifting to a northerly flow. This pattern will shutoff the monsoon moisture hose and we will continue to dry out. Given the rich plumes of moisture that was pumped into Utah from the monsoonal surges, residual moisture across the higher terrain should be enough to kick start some diurnal convection on Tuesday. The drying trend will really begin to take off Wednesday as a trough axis swings into the California coast and breaks down the ridge axis over Utah. As this trough continues to move east strong winds develop aloft and these winds will begin to advect very dry air sitting across the crest of the Sierra's into Utah Wednesday and Thursday. Temperatures will also respond by warming back to seasonal normals on Wednesday, then slightly above normal temperatures can be expected on Thursday. In this type of pattern where we have a trough shifting the flow aloft to dry southwesterly flow that will advect a dry airmass across Utah, we would begin to address some fire weather concerns. With the multiple rounds of wetting rains and the moist airmass we have had in place, current fire weather concerns are low at this time, but will be monitored going forward. Some isolated thunderstorms will again be possible but coverage will be sparse and may only be confined to typical convergence zone, initiation points i.e., Boulder Mountain and the Uinta's on Thursday and Friday. Heading into Day 7 (Next Saturday), some subtle hints at for a return of a weak monsoon begin to emerge in some of the long range model outputs for areas across far southern Utah and the southern Utah mountains. Low end PoPS were added to account for this, but overall confidence is low at this time. && .AVIATION...KSLC...VFR conditions are expected through the TAF period. Showers and thunderstorms will likely develop over the terrain to the east and southwest of the terminal around 20z. Confidence is low of these impacting the terminal, but TEMPO groups may be added if confidence increases. Best window for thunderstorm activity will be from 20z- 03z. There is a 60% chance for gusty and erratic winds to impact the terminal from nearby thunderstorm outflows. Vicinity showers and thunderstorms will keep the winds out of the west-northwest through 03z, then switch to a prevailing southerly flow through the morning. Rest of Utah and southwest Wyoming...Widespread VFR conditions will prevail across the airspace. Showers and thunderstorms have developed across northern and southern Utah this afternoon. The window for thunderstorms will be from 21-03z. Erratic outflow winds are the primary aviation concern, followed by the potential for brief locally heavy rain should a storm impact a terminal directly. Due to the heavy rain, storms will be capable of MVFR/IFR visibilities and may obscure terrain. && .FIRE WEATHER...Monsoonal moisture remains in place across the region, which will allow for scattered to numerous showers and thunderstorms through Monday, primarily during the afternoon and early evening. Convection through tonight will be primarily focused over the higher terrain with some drift into the valleys during the late afternoon into the early evening. Sunday looks to be more active, however, as a weak weather disturbance brushes by the area. With abundant moisture in place any storms that form will be capable of producing heavy rainfall. Temperatures will continue to run a bit below normal, and relative humidity values will remain elevated with good to excellent overnight recovery. As this weather system passes moves east of the area, drier air will spread across the region beginning Tuesday, remaining in place for the middle to latter part of the upcoming week. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...None. WY...None. && SHORT TERM/FIRE WEATHER...Traphagan LONG TERM/AVIATION...Woodward For more information from NOAA's National Weather Service visit... http://weather.gov/saltlakecity For frequently asked questions about the Area Forecast Discussion visit... http://weather.gov/saltlakecity/general/afd_faqs.php
Hazardous weather outlook, Jul 31, 5:41 AM MDT, 21 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Salt Lake City UT 541 AM MDT Sat Jul 31 2021 UTZ101>131-WYZ021-011200- Great Salt Lake Desert and Mountains-Tooele and Rush Valleys- Eastern Box Elder County-Northern Wasatch Front-Salt Lake Valley- Utah Valley-Cache Valley/Utah Portion-Wasatch Back- Bear Lake and Bear River Valley-Wasatch Mountains I-80 North- Wasatch Mountains South of I-80-Western Uinta Mountains- Wasatch Plateau/Book Cliffs-Western Uinta Basin- Western Millard and Juab Counties-Eastern Juab/Millard Counties- Central Mountains-Sanpete Valley-Sevier Valley-Castle Country- San Rafael Swell-Southwest Utah-Lower Washington County- Zion National Park-Southern Mountains-Upper Sevier River Valleys- Bryce Canyon Country-South Central Utah- Capitol Reef National Park and Vicinity-Western Canyonlands- Glen Canyon Recreation Area/Lake Powell-Southwest Wyoming- 541 AM MDT Sat Jul 31 2021 This Hazardous Weather Outlook is for the western two thirds of Utah and southwest Wyoming. .DAY ONE...Today and Tonight Showers and thunderstorms capable of producing heavy rain and gusty winds are expected this afternoon and evening. There is a potential for localized flash flooding, especially in south wester Utah and in prone areas such as slot canyons, burn scars, areas of steep terrain, and normally dry washes and streams. .DAYS TWO THROUGH SEVEN...Sunday through Friday The moist airmass will remain in place through Monday. Daily showers and thunderstorms capable of heavy rain and gusty winds will occur each afternoon and evening across much of the forecast area. Drier air will move into the area beginning Tuesday, and remain in place through the remainder of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. For more information from NOAA/s National Weather Service visit... http://weather.gov/saltlakecity For information on potential road travel impacts visit... http://www.udottraffic.utah.gov/roadweatherforecast.aspx
In the hours before
Local storm report, Jul 31, 9:29 PM MDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
929 PM MDT SAT JUL 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM FLASH FLOOD ENTERPRISE 37.57N 113.71W
07/31/2021 WASHINGTON UT TRAINED SPOTTER
REPORTS OF WATER IN STREETS AND BASEMENTS IN ENTERPRISE.
A NEARBY RAWS SITE RECORDED 1.40 INCHES OF TOTAL
RAINFALL. 1.26 INCHES FELL IN 1 HOUR.
&&
ALEX.DESMETSpecial weather statement, Jul 31, 9:33 PM MDT, 5 hours 48 minutes before
Special Weather Statement National Weather Service Salt Lake City UT 933 PM MDT Sat Jul 31 2021 UTZ101-102-010400- Tooele and Rush Valleys UT-Great Salt Lake Desert and Mountains UT- 933 PM MDT Sat Jul 31 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TOOELE COUNTY UNTIL 1000 PM MDT... At 933 PM MDT, National Weather Service Doppler radar indicated a strong thunderstorm near Delle, or 17 miles northwest of Grantsville...moving north at 20 mph. Wind gusts of 40 to 55 mph will be possible. Locations impacted include... Delle and Great Salt Lake South of the Causeway. This includes Interstate 80 in Utah between mile markers 65 and 79. PRECAUTIONARY/PREPAREDNESS ACTIONS... If threatening weather approaches, take shelter in a sturdy building. Strong winds with these showers may occur well ahead of any rain. Do not wait for rain or the sound of thunder before taking cover. SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from windows. && LAT...LON 4065 11262 4067 11286 4101 11287 4098 11251 TIME...MOT...LOC 0333Z 186DEG 19KT 4074 11273 ND
Local storm report, Jul 31, 10:10 PM MDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1010 PM MDT SAT JUL 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM FLASH FLOOD 3 SSW ZION NP 37.21N 112.98W
07/31/2021 WASHINGTON UT OTHER FEDERAL
USGS STREAM GAUGE RECORDED FLOWS OF 2400 CFS ON THE NORTH
FORK OF THE VIRGIN RIVER NEAR SPRINGDALE.
&&
ALEX.DESMETLocal storm report, Jul 31, 10:55 PM MDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1055 PM MDT SAT JUL 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FLASH FLOOD 3 SE SPRINGDALE 37.16N 112.96W
07/31/2021 WASHINGTON UT OTHER FEDERAL
STREAM GAUGE ON THE EAST FORK OF THE VIRGIN RIVER
RECORDED A PEAK FLOW OF 2790 CFS.
&&
ALEX.DESMETThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 6:07 PM MDT | Special Weather Statement | SLC | Tooele | 23 min |
| Jul 31, 6:09 PM MDT | Special Weather Statement | SLC | Washington | 51 min |
| Jul 31, 6:22 PM MDT | Flash Flood Warning | SLC | Washington | 4 hr |
| Jul 31, 6:26 PM MDT | Special Weather Statement | SLC | Tooele | 34 min |
| Jul 31, 6:47 PM MDT | Special Weather Statement | SLC | Tooele | 28 min |
| Jul 31, 6:58 PM MDT | Severe Thunderstorm Warning | SLC | Tooele | 32 min |
| Jul 31, 7:06 PM MDT | Special Weather Statement | SLC | 24 min | |
| Jul 31, 7:44 PM MDT | Special Weather Statement | SLC | 46 min | |
| Jul 31, 7:51 PM MDT | Special Weather Statement | SLC | Tooele | 39 min |
| Jul 31, 8:03 PM MDT | Special Weather Statement | SLC | Salt Lake | 27 min |
| Jul 31, 8:28 PM MDT | Special Weather Statement | SLC | Davis | 47 min |
| Jul 31, 8:30 PM MDT | Special Weather Statement | SLC | 30 min | |
| Jul 31, 8:43 PM MDT | Special Weather Statement | SLC | Davis | 32 min |
| Jul 31, 8:52 PM MDT | Special Weather Statement | SLC | Davis | 38 min |
| Jul 31, 9:11 PM MDT | Special Weather Statement | SLC | Davis | 49 min |
| Jul 31, 9:33 PM MDT | Special Weather Statement | SLC | Davis | 27 min |
| Aug 1, 12:47 PM MDT | Flash Flood Warning | SLC | Garfield | 3 hr |
| Aug 1, 1:23 PM MDT | Areal Flood Advisory | SLC | Sevier | 112 min |
| Aug 1, 1:35 PM MDT | Flash Flood Warning | SLC | Wayne | 3 hr |
| Aug 1, 1:58 PM MDT | Flash Flood Warning | SLC | Duchesne, Wasatch | 3 hr |
| Aug 1, 2:52 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Tooele | 38 min |
| Aug 1, 2:59 PM MDT | Areal Flood Advisory | SLC | Emery, Sevier | 2 hr |
| Aug 1, 3:25 PM MDT | Areal Flood Advisory | SLC | Iron | 11 min |
| Aug 1, 3:35 PM MDT | Flash Flood Warning | SLC | Iron | 3 hr |
| Aug 1, 3:47 PM MDT | Special Weather Statement | SLC | Iron | 43 min |
| Aug 1, 3:55 PM MDT | Special Weather Statement | SLC | Wayne | 50 min |
| Aug 1, 3:57 PM MDT | Special Weather Statement | SLC | Juab | 48 min |
| Aug 1, 4:11 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Tooele | 34 min |
| Aug 1, 4:16 PM MDT | Special Weather Statement | SLC | Washington | 44 min |
| Aug 1, 4:50 PM MDT | Special Weather Statement | SLC | Tooele | 40 min |
| Aug 1, 5:04 PM MDT | Areal Flood Advisory | SLC | Iron, Washington | 116 min |
| Aug 1, 5:15 PM MDT | Special Weather Statement | SLC | Tooele | 30 min |
| Aug 1, 5:30 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 45 min |
| Aug 1, 5:31 PM MDT | Special Weather Statement | SLC | Piute | 44 min |
| Aug 1, 5:40 PM MDT | Special Weather Statement | SLC | Salt Lake | 50 min |
| Aug 1, 5:51 PM MDT | Special Weather Statement | SLC | Tooele | 39 min |
Nearby
Flash Flood Watches in Utah, 2021Every flash flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.